# SDR ANCF2017050901

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N785AV
- Make and model: Boeing 787-8
- Aircraft serial: 37507
- Aircraft time: 7,816 hours, 1,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A RT PACK ANNUNCIATION ILLUMINATED,  THE CHECK LIST WAS PERFORMED AND RESET WAS SUCCESSFUL. THEN PACK MODE R MODE ANNUNCIATION APPEARED, AND FINALLY RT PACK COMPLETE MALFUNCTION OCCURED. THE AIR CYCLE MACHINE WAS REPLACED.
